# SDR IXXA20240515030

- Difficulty date: May 15, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 67,282 hours, 26,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, LINE MAINTENANCE REPORTED R4 DOOR NOT DISPLAYING ARMED LIGHT WHEN CLOSED AND ARMED. SLIDE PARACORD ADJUSTED IAW BOEING 757-200 AIRCRAFT MAINTENANCE MANUAL 25-66-01.  OPERATIONAL CHECK GOOD. FAULT NOT DUPLICATED AND NO ADDITIONAL FAULTS NOTED.
